# SDR GTIA2021061435804

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft serial: 6463
- Aircraft time: 23,047 hours, 10,365 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS FUME/ODOR ROW 21 TO AFT  DIRTY SOCK  SMELL. OCCURED IN CLIMB THROUGH APPROX 11000 PACK 2 SHUT OFF AND ODOR SEEMED TO DISSIPATE OCCURRED AGAIN ON DECENT THROUGH 10,000-RUN BOTH ENGINES AT HIGH POWER AND PERFORMED PACK BURN OFF ON PACK 1 AND 2. NO OTHER NEW ODOR NOTICED. A/C OK TO CONTINUE IAW AMM 21-00-00.
